# SDR SWIA201229617

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 22,255 hours, 17,614 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER UNLOCK MESSAGE.  (FLT 5343)  REPLACED THE RIGHT ENGINE POWER DRIVE UNIT.  P/N OFF  126758-7,  S/N OFF  1659
